# SDR FOTR20150725055

- Difficulty date: June 23, 2015
- Submitted: July 25, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N293DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 29443
- Aircraft time: 56,093 hours, 15,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50461
- Condition: Corroded
- Location: Zone 200
- Part time: 56,093 hours, 15,722 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BS 1320, FLOORBEAM HAS SEVERAL AREAS OF CORROSION ON UPPER SURFACE, LBL 60 TO RBL 60.  REPAIRED THE FLOORBEAM.
